# SDR CALA2025062005734

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N51803
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L/H FLOOR SUPPORT HAS EDGES BROKEN THRU - CRACKS WITH PNEU - DUCT IN CARGO CEILING STA 1630, LBL 4 7". SREPAIRED ON FLOOR BEAM STABILIZATION STRAP AT STA 1640 AND STA 1 620 LBL 45.5 IAW B757-300 SRM 53-00-51-212-12 REPAIR 12
